Good afternoon, Netizens...
I have crossed many divides in my 66 year course through life, but this morning, I am already five days not smoking, and although I like it not, there are side effects of the pharmaceutical and of course the urge to light up. I've quit smoking three times cold turkey, and fell back off the wagon shortly thereafter. That being said, I am down to four cigarettes a day. I made the New Years resolution to do this and now with the aid of modern pharmacology, I'm going to beat this habit.
In case you noticed, I've been a little absent lately, not posting near so much. That's because my hands shake so badly I cannot type very well, one of the side-effects of Wellbutrin, a mini-psychotropic that helps kill the habit of smoking, among other things.
It is almost funny, I can sit in my Great Chair and rattle right along like an old codger with palsy. However, the side effect is getting better as my body adapts to the drug. I would imagine I will be up to snuff in a few days, all without smoking any more obnoxious cigarettes.